# SDR UALA2013030401290

- Difficulty date: March 1, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 60,093 hours, 16,812 cycles
- Engine: Pwa PW2037
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 490S1
- Part serial: 398
- Condition: Unknown
- Location: Lt Hf
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HF COUPLER REPLACED.  OPS CHECK REQUIRED OUTSIDE OF HANGER.  ACCOMPLISHED TEST AND TESTED OKAY.
